Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 4, Pages 662–675 (Mi zvmmf859)  

This article is cited in 3 scientific papers (total in 3 papers)

Contrast step-like structures with stretched variables depending on various power of the perturbation parameter

E. E. Bukzhalev

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1297 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:4, 626–639

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34E05; Secondary 34E20, 34B15
Received: 14.07.2003

Citation: E. E. Bukzhalev, “Contrast step-like structures with stretched variables depending on various power of the perturbation parameter”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004), 662–675; Comput. Math. Math. Phys., 44:4 (2004), 626–639

Citation in format AMSBIB
\Bibitem{Buk04}
\by E.~E.~Bukzhalev
\paper Contrast step-like structures with stretched variables depending on various power of the perturbation parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 4
\pages 662--675
\mathnet{http://mi.mathnet.ru/zvmmf859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069209}
\zmath{https://zbmath.org/?q=an:1084.34533}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 4
\pages 626--639


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf859
  • http://mi.mathnet.ru/eng/zvmmf/v44/i4/p662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, E. E. Bukzhalev, “On the stability of a steplike contrast structure for a parabolic equation”, Comput. Math. Math. Phys., 45:3 (2005), 430–443  mathnet  mathscinet  zmath  elib  elib
    2. E. E. Bukzhalev, A. B. Vasil'eva, “Solutions to a singularly perturbed parabolic equation with internal and boundary layers depending on stretched variables of different orders”, Comput. Math. Math. Phys., 47:3 (2007), 407–419  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Wang Sh.-P., “Some Existence Results of Semilinear Singularly Perturbed Nonlocal Boundary Value Problems”, Taiwan. J. Math., 18:4 (2014), 1071–1087  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:66
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021